MAUDE Adverse Event Report: C.R. BARD INC. (COVINGTON) -1018233 BARD® DIGNISHIELD® STOOL MANAGEMENT SYSTEM

C.R. BARD INC. (COVINGTON) -1018233 BARD® DIGNISHIELD® STOOL MANAGEMENT SYSTEM
Catalog Number SMS002
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Hemorrhage/Blood Loss/Bleeding (1888)
Date of Event 04/20/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported by customer that the patient developed a rectal bleed.No medical intervention was reported.
 
Additional Manufacturer Narrative
The initial reporter's zip code: (b)(6).The reported event was inconclusive because this investigation did not result in any additional findings and no sample was available for evaluation.The reported event is addressed within the labeling as it states: precautions: if the patient¿s bowel control, consistency and frequency of stool begin to return to normal, discontinue use of the device.Caution should be exercised in using this device in patients who have a tendency to bleed from either anticoagulant or antiplatelet therapy or underlying disease.When using the tube clamp for medication delivery, ensure the patient is closely monitored and is not allowed to lie on the tube clamp.Ensure the tube clamp is only used during medication delivery and for the prescribed dwell time.Do not leave the tube clamp on the drainage tube for longer than the prescribed dwell time.Potential adverse events: as with the use of any rectal device, the following adverse events may occur: excessive leakage of stool around the device; loss of anal sphincter muscle tone which could lead to temporary or permanent anal sphincter dysfunction; pressure necrosis of rectal or anal mucosa.Infection: bowel obstruction; perforation of the bowel; rectal bleeding; rectal tear; ulceration of rectal or anal mucosa.A dhr could not be performed since no lot number was provided.No additional actions can be taken at this time.Corrections: a, d, e.Udi format updated with available product information per gudid.H11: sections a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported by customer that patient developed a rectal bleed.No medical intervention was reported.

Brand Name
BARD® DIGNISHIELD® STOOL MANAGEMENT SYSTEM
Common Device Name
DIGNISHIELD
Manufacturer (Section D)
C.R. BARD INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer (Section G)
C.R. BARD INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer Contact
xeeroy rada
8195 industrial blvd
covington, GA 30014
7707846100
MDR Report Key25060122
Report Number1018233-2026-02840
Device Sequence Number15802506
Product Code KNT
UDI-Device Identifier00801741045943
UDI-Public(01)00801741045943
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K133251
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/07/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberSMS002
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/20/2026
Supplement Date Received by Manufacturer05/07/2026
Initial Report FDA Received Date05/01/2026
Supplement Report FDA Received Date05/15/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown